MathSciNet Relay Station
MathSciNet bibliographic data
MR1635434 62N01 (62G05 62G20)
He, Shuyuan; Yang, Grace L. Estimation of the truncation probability in the random truncation model. Ann. Statist. 26 (1998), no. 3, 1011–1027.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement